Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 55, NWS Nashville, TN

April 5, 20254 counties in Tennessee

NWS Nashville, TN issued this tornado warning at Apr 5, 2025, 4:46 PM CDT for 4 counties in Tennessee. It was in force for 44 min. 31 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2025, 4:46 PM CDT (21:46 UTC)
Expired
Apr 5, 2025, 5:30 PM CDT
In force
44 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cheatham County, TN, Davidson County, TN, Sumner County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 16 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 4:46 PM CDTTSTM WND DMGBelle Meade, TNLarge tree down on power lines just past Richland Creek on Clarendon Ave.
Apr 5, 4:48 PM CDTTSTM WND DMGNashville, TNLarge tree down blocking Cleeces Ferry Rd. and Old Hickory Blvd.
Apr 5, 4:50 PM CDTTSTM WND DMG3 Nw Inglewood, TNMultiple downed trees, minor roof damage to home and damage to outbuilding.
Apr 5, 4:50 PM CDTTSTM WND DMGNashville, TNTrees down in Haynes Park.
Apr 5, 4:54 PM CDTTSTM WND DMG1 Nnw Belle Meade, TNLarge tree reported down on powerlines on Clarendon Ave at Richland Creek. Time approximated by radar.
Apr 5, 4:56 PM CDTTSTM WND DMG1 Nw Berry Hill, TNA tree was reported down onto a Shell Gas Station next to Zanies on 8th Avenue in Nashville. Time approximated by radar.
Apr 5, 4:58 PM CDTTSTM WND DMG1 Wnw Madison, TNTree reported down on a powerline at the corner of Diane Road and Williams Ave in Madison. Time approximated by radar.
Apr 5, 5:00 PM CDTTSTM WND DMG2 Ese Hendersonville, TNDamage to back yard fence caused by fallen tree. Time estimated based on radar.
Apr 5, 5:00 PM CDTTSTM WND DMG2 Nw Lakewood, TNPowerline pole snapped and structure damage on Robinson Rd. Service van also blown over from wind.
Apr 5, 5:00 PM CDTTSTM WND DMG2 S Goodlettsville, TNLarge tree branches snapped and laying in parking lot at Rivergate Mall.
Apr 5, 5:00 PM CDTTSTM WND DMG2 Sse Goodlettsville, TNDowned stop lights along Gallatin Rd with damage to road signs.
Apr 5, 5:00 PM CDTTSTM WND DMG2 Wnw Hendersonville, TNMajor roof damage to buildings along west main street. Metal siding piled up in front of Red Rooster Cafe.
Apr 5, 5:04 PM CDTTSTM WND DMG1 S Hendersonville, TNTrees uprooted.
Apr 5, 5:05 PM CDTTSTM WND DMG4 N Hendersonville, TNBarn destroyed. Time estimated by RADAR.
Apr 5, 5:05 PM CDTTSTM WND GST 67Nashville, TNBNA gusted to 58 kts.
Apr 5, 5:06 PM CDTTSTM WND DMGGoodlettsville, TNSeveral trees down across Rivergate Pkwy.
Apr 5, 5:07 PM CDTTSTM WND DMG3 Ne Hendersonville, TNTrees down, shutters damaged. Time estimated from RADAR.
Apr 5, 5:08 PM CDTTSTM WND DMG2 Wnw Hendersonville, TNRoof was peeled off of a building along Main Street, close to Jolly Ollies in Hendersonville. Time approximated by radar.
Apr 5, 5:08 PM CDTTSTM WND DMG5 N Hendersonville, TNFence was downed in the Durham Farms community in Hendersonville. Time approximated by radar.
Apr 5, 5:08 PM CDTTSTM WND DMGHendersonville, TNA few trees down at the 1100 block on Whitely Pl.
Apr 5, 5:08 PM CDTTSTM WND GST 60Hendersonville, TNEstimated 60+ mph near Indian Lake and Main.
Apr 5, 5:10 PM CDTTSTM WND DMG2 Ne Hendersonville, TNTree down on home along Tyne Bay Drive in Hendersonville. Time approximated by radar.
Apr 5, 5:10 PM CDTTSTM WND DMG2 Nne Lakewood, TNTrees and powerlines down at Curtis Crossroads & Roberta Drive, forcing the closure of the road. Time approximated by radar.
Apr 5, 5:12 PM CDTTSTM WND DMGGallatin, TNSignificant structural damage to a large building at 135 Baker Ln.
Apr 5, 5:12 PM CDTTSTM WND DMGGallatin, TNTrees down near Hwy 25 behind Cambridge Farms.
Apr 5, 5:13 PM CDTTSTM WND GST 463 Ene Hendersonville, TNMesonet station AV854 Mt. Juliet.
Apr 5, 5:15 PM CDTTSTM WND DMG3 N Mount Juliet, TNDamage to house fascia and fence paneling.
Apr 5, 5:16 PM CDTTSTM WND DMG10 Nw Lebanon, TNTrees and power lines down along Hwy 109 in Laguardo.
Apr 5, 5:16 PM CDTTSTM WND DMG1 W Gallatin, TNTree was reported down on a home near the Aldis in Gallatin. Time approximated by radar.
Apr 5, 5:16 PM CDTTSTM WND DMG5 Sw Gallatin, TNSeveral large trees down in Rivermont off Douglas Bend in Gallatin. Time approximated by radar.
Apr 5, 5:18 PM CDTTSTM WND DMG7 S Gallatin, TNNumerous trees down, damage to carports and shingles blown of houses. A barn damaged.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:43 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.8 hours before the alert went out and 338 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

743 
WFUS54 KOHX 052146
TOROHX
TNC021-037-165-189-052230-
/O.NEW.KOHX.TO.W.0055.250405T2146Z-250405T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
446 PM CDT Sat Apr 5 2025

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Davidson County in Middle Tennessee...
  Southwestern Sumner County in Middle Tennessee...
  Northwestern Wilson County in Middle Tennessee...
  Southeastern Cheatham County in Middle Tennessee...

* Until 530 PM CDT.

* At 446 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles south of Joelton, or 7 miles northwest of
  Nashville, moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Madison, Hendersonville, and Goodlettsville around 455 PM CDT.
  Lakewood and Old Hickory around 500 PM CDT.
  Gallatin around 505 PM CDT.

Other locations impacted by this tornadic thunderstorm include Green
Hill, Berry Hill, Whites Creek, Beaman Park, and Bells Bend.

This includes the following highways...
 Interstate 40 between mile markers 197 and 233.
 Interstate 65 between mile markers 81 and 103.
 Interstate 24 between mile markers 34 and 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3638 8637 3619 8635 3608 8697 3624 8706
      3636 8683 3635 8682 3636 8679 3638 8678
      3642 8672 3641 8669 3642 8669
TIME...MOT...LOC 2146Z 247DEG 51KT 3622 8690 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore
2 follow-up statements
595 
WWUS54 KOHX 052156
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
456 PM CDT Sat Apr 5 2025

TNC021-052206-
/O.CAN.KOHX.TO.W.0055.000000T0000Z-250405T2230Z/
Cheatham TN-
456 PM CDT Sat Apr 5 2025

...THE TORNADO WARNING FOR SOUTHEASTERN CHEATHAM COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3623 8635 3615 8680 3630 8692 3636 8683
      3635 8682 3636 8679 3638 8678 3642 8672
      3642 8671 3641 8670 3641 8669 3642 8669
      3638 8637
TIME...MOT...LOC 2156Z 247DEG 51KT 3628 8673 

$$

TNC037-165-189-052230-
/O.CON.KOHX.TO.W.0055.000000T0000Z-250405T2230Z/
Davidson TN-Sumner TN-Wilson TN-
456 PM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN DAVIDSON...SOUTHWESTERN SUMNER AND NORTHWESTERN WILSON
COUNTIES...

At 456 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Madison, or 7 miles north of Nashville, moving
northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lakewood, Hendersonville, Goodlettsville, and Old Hickory around 
  500 PM CDT.
  Gallatin around 505 PM CDT.

Other locations impacted by this tornadic thunderstorm include Green
Hill and Whites Creek.

This includes the following highways...
 Interstate 40 between mile markers 207 and 209.
 Interstate 65 between mile markers 85 and 103.
 Interstate 24 between mile markers 35 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3623 8635 3615 8680 3630 8692 3636 8683
      3635 8682 3636 8679 3638 8678 3642 8672
      3642 8671 3641 8670 3641 8669 3642 8669
      3638 8637
TIME...MOT...LOC 2156Z 247DEG 51KT 3628 8673 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore
602 
WWUS54 KOHX 052212 RRA
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
512 PM CDT Sat Apr 5 2025

TNC037-052222-
/O.CAN.KOHX.TO.W.0055.000000T0000Z-250405T2230Z/
Davidson TN-
512 PM CDT Sat Apr 5 2025

...THE TORNADO WARNING FOR NORTHEASTERN DAVIDSON COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3638 8637 3626 8635 3622 8658 3624 8659
      3626 8664 3629 8664 3630 8667 3635 8673
      3638 8673 3640 8674 3642 8672 3641 8669
      3642 8669
TIME...MOT...LOC 2212Z 245DEG 48KT 3637 8649 

$$

TNC165-189-052230-
/O.CON.KOHX.TO.W.0055.000000T0000Z-250405T2230Z/
Sumner TN-Wilson TN-
512 PM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHWESTERN SUMNER AND NORTHWESTERN WILSON COUNTIES...

At 512 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Gallatin, moving northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Sumner and northwestern Wilson Counties, including the
following locations... Green Hill.

This includes Interstate 65 between mile markers 98 and 103.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3638 8637 3626 8635 3622 8658 3624 8659
      3626 8664 3629 8664 3630 8667 3635 8673
      3638 8673 3640 8674 3642 8672 3641 8669
      3642 8669
TIME...MOT...LOC 2212Z 245DEG 48KT 3637 8649 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 5, 12:12 PM CDT, 4 hours 34 minutes earlier. Its key messages:

  • Updated at 1204 PM CDT Sat Apr 5 2025
  • Major life-threatening flooding is expected to develop for northwest Middle Tennessee late tonight through Sunday morning. Additional rainfall of 3 to 5 inches will be common with localized 6-7 inch amounts. Additional rain will quickly aggravate existing flood conditions and produce new flash flooding. Emergency personnel and resources should be ready to activate for evacuations and water rescues. River levels will remain elevated into next week, including the Cumberland and Duck Rivers.
  • Severe thunderstorms will be possible again this afternoon and evening. Damaging winds, large hail, and torrential downpours will be the main features, and there will be a risk for tornadoes. All of middle Tennessee is at risk, however the best concern is west of I-65 and south of I-40.
  • General thunderstorms can be expected for locations east of I-65 on Sunday. In addition, rivers and creeks will be running high and several river flood points will run above action and flood stages through mid week.
Area forecast discussion, Apr 5, 12:12 PM CDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1212 PM CDT Sat Apr 5 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1204 PM CDT Sat Apr 5 2025

- Major life-threatening flooding is expected to develop for
  northwest Middle Tennessee late tonight through Sunday morning.
  Additional rainfall of 3 to 5 inches will be common with
  localized 6-7 inch amounts. Additional rain will quickly
  aggravate existing flood conditions and produce new flash
  flooding. Emergency personnel and resources should be ready to
  activate for evacuations and water rescues. River levels will
  remain elevated into next week, including the Cumberland and
  Duck Rivers.

- Severe thunderstorms will be possible again this afternoon and
  evening. Damaging winds, large hail, and torrential downpours
  will be the main features, and there will be a risk for
  tornadoes. All of middle Tennessee is at risk, however the best
  concern is west of I-65 and south of I-40.

- General thunderstorms can be expected for locations east of
  I-65 on Sunday. In addition, rivers and creeks will be running
  high and several river flood points will run above action and
  flood stages through mid week.

&&

.SHORT TERM...
(Rest of today through Sunday)
Issued at 1053 AM CDT Sat Apr 5 2025

The ending to this round of severe weather is in site. The
boundary is meandering northward for the next several hours and it
will move south again overnight and tomorrow. There will finally
be enough umph to push this mess out of middle TN by Monday.
Additional 2 to 6 inches of rain will be possible...and falling
over already saturated soil could spell disaster. The flash flood
watch has been extended eastward another row of counties. Even
with the rain coming to an end rivers and creeks will continue to
run high.

&&

.LONG TERM...
(Sunday Night through next Saturday)
Issued at 1053 AM CDT Sat Apr 5 2025

High pressure will begin to sink south at the beginning of the
long term forecast providing some very needed relief. The
temperatures will definitely feel cooler behind the front. Lows
and highs will be 5-10 degrees below normal for this time of year.
Another low and cold front drops down from Canada Thursday/Friday.
The extended models still have some timing and strength differences
to work out. Right now this system looks to fast moving for our
area and no severe weather is expected.

&&

.AVIATION...
(18Z TAFS)
Issued at 1204 PM CDT Sat Apr 5 2025

Another round of heavy rain...showers and thunderstorms expected
this evening and tonight. CKV will remain IFR/MVFR while BNA/MQY
will become IFR after 00Z and CSV/SRB after 05Z. The heaviest rain
will begin to move out west to east tomorrow starting around 14Z
at CKV. Even after the rain tappers off...CIGS will remain low at
IFR/MVFR.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      57  67  42  60 /  90  80  20   0
Clarksville    50  57  38  61 / 100  60  10   0
Crossville     60  67  41  52 /  80  90  50  10
Columbia       58  69  41  59 /  90  80  20   0
Cookeville     60  68  41  54 /  90  90  40  10
Jamestown      58  67  39  53 /  80 100  50  10
Lawrenceburg   62  70  43  58 /  90  80  30   0
Murfreesboro   59  69  41  58 /  90  90  30   0
Waverly        50  59  38  60 / 100  60  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for TNZ005>011-023>031-
056>063-075-077-093>095.

&&

SHORT TERM...12
LONG TERM....12
AVIATION.....12

In the hours before

Local storm report, Apr 5, 12:15 PM CDT, 4 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1215 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     Flash Flood      3 WSW Waverly           36.08N 87.84W
04/05/2025                   Humphreys          TN   Trained Spotter

            Videos and photos received of high water
            blocking Brown Town Road near entrance of
            Walmart in Waverly. Car stalled in high
            water.

&&

APB
Special weather statement, Apr 5, 2:07 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Nashville TN
207 PM CDT Sat Apr 5 2025

TNZ005-006-023-051945-
Stewart TN-Montgomery TN-Houston TN-
207 PM CDT Sat Apr 5 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN MONTGOMERY...STEWART AND
NORTHERN HOUSTON COUNTIES THROUGH 245 PM CDT...

At 207 PM CDT, Doppler radar was tracking a strong thunderstorm over
Paris Landing State Park, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Erin, Cumberland City, Houston County Airport, Land Between The
Lakes, Indian Mound, Dover, Palmyra, Tennessee Ridge, Big Rock,
Woodlawn, and Clarksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3666 8785 3663 8785 3664 8734 3634 8755
      3625 8795 3631 8796 3635 8798 3637 8800
      3645 8806 3652 8804 3656 8803 3668 8807
TIME...MOT...LOC 1907Z 230DEG 40KT 3647 8809

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Baggett
Special weather statement, Apr 5, 4:27 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Nashville TN
427 PM CDT Sat Apr 5 2025

TNZ007>009-052215-
Robertson TN-Sumner TN-Macon TN-
427 PM CDT Sat Apr 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SUMNER...NORTHWESTERN
MACON AND ROBERTSON COUNTIES THROUGH 515 PM CDT...

At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Portland, Ridgetop, Mitchellville, Oak Grove, Millersville, White
House, Greenbrier, Cottontown, Orlinda, Cross Plains, Springfield,
Westmoreland, and Coopertown.

This includes Interstate 65 between mile markers 103 and 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3664 8615 3654 8613 3639 8673 3641 8675
      3637 8679 3636 8684 3638 8686 3637 8686
      3639 8689 3638 8692 3642 8698 3660 8697
      3665 8682 3665 8659 3663 8657 3665 8651
TIME...MOT...LOC 2127Z 246DEG 42KT 3645 8688

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

LNM
Local storm report, Apr 5, 4:46 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
446 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Tstm Wnd Dmg     Dickson                 36.08N 87.38W
04/05/2025                   Dickson            TN   Public

            Power lines down at the Waffle House and
            Pilot on Hwy 46 at the I-40 exit, debris on
            road near Pomona, other trees and power
            lines down around the area.

&&

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:53 PM CDTRiver Flood AdvisoryOHXHumphreys11 hr
Apr 5, 5:24 AM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart36 min
Apr 5, 5:58 AM CDTSpecial Weather StatementOHXHouston, Stewart47 min
Apr 5, 6:46 AM CDTSpecial Weather StatementOHXCheatham, Dickson29 min
Apr 5, 6:50 AM CDTSpecial Weather StatementOHXRobertson25 min
Apr 5, 7:11 AM CDTSpecial Weather StatementOHXCheatham, Robertson34 min
Apr 5, 7:30 AM CDTFlash Flood WarningOHXCheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 1 more31 hr
Apr 5, 7:32 AM CDTSpecial Weather StatementOHXSumner28 min
Apr 5, 9:38 AM CDTFlash Flood WarningOHXCheatham, Clay, Davidson, Dickson, Macon, Montgomery and 5 more4 hr
Apr 5, 2:07 PM CDTSpecial Weather StatementOHXStewart38 min
Apr 5, 2:24 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart36 min
Apr 5, 2:57 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson50 min
Apr 5, 2:58 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys47 min
Apr 5, 3:34 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Houston, Humphreys, Montgomery, Perry and 1 more56 min
Apr 5, 3:48 PM CDTRiver Flood AdvisoryOHXHickman7 hr
Apr 5, 3:55 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson34 min
Apr 5, 4:03 PM CDTFlash Flood WarningOHXHickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more19 hr
Apr 5, 4:06 PM CDTTornado WarningOHXDickson, Hickman, Humphreys24 min
Apr 5, 4:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXCheatham, Davidson, Dickson, Hickman, Robertson, Williamson54 min
Apr 5, 4:27 PM CDTSpecial Weather StatementOHXRobertson, Sumner48 min
Apr 5, 4:30 PM CDTFlash Flood WarningOHXCheatham, Davidson, Montgomery, Robertson, Sumner, Wilson19 hr
Apr 5, 4:32 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Rutherford, Sumner, Williamson and 1 more18 hr
Apr 5, 4:42 PM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner48 min
Apr 5, 4:51 PM CDTTornado Warning Tornado observedOHXMacon, Robertson, Sumner24 min
Apr 5, 5:00 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXDavidson, Macon, Rutherford, Smith, Sumner, Trousdale and 1 more60 min
Apr 5, 5:10 PM CDTTornado WarningOHXMacon, Sumner, Trousdale, Wilson50 min
Apr 5, 5:38 PM CDTTornado WarningOHXClay, Macon31 min
Apr 5, 5:40 PM CDTFlash Flood WarningOHXBedford, Hickman, Marshall, Maury, Rutherford, Williamson and 1 more17 hr
Apr 5, 5:49 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith56 min
Apr 5, 6:14 PM CDTFlash Flood WarningOHXClay, DeKalb, Jackson, Macon, Overton, Putnam and 4 more12 hr

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.